# SDR AALA2018073109030

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 51,099 hours, 20,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: SLI2369
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR WAS DISLODGED.  MAINTENANCE REPLACED THE SLIDE IAW AMM 25-66-01-400-804
